# SDR UHLA2009122200147

- Difficulty date: December 22, 2009
- Submitted: December 27, 2009
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 1,915 hours, 1,584 cycles
- Engine: Ge CF348E5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF INGESTED BIRD IN NR 2 ENGINE.  AFTER LEVELING OFF AT 3000 FEET, NOTICED HIGH LP ENGINE VIBES 4.2 ON NR 2 ENGINE.  REDUCED THRUST UNTIL VIBES WERE NORMAL.  NOTIFIED TOWER TO RETURN TO FIELD.  ATC DECLARED AN EMERGENCY.  LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED BIRD STRIKE INSPECTION.  REMOVED AND REPLACED DAMAGED FAN BLADES 1-9 AND 24-28 IAW GE MM 72-21-05.
